Stéphane Druel - Some remarks on regular foliations with numerically trivial canonical class

epiga:2057 - Épijournal de Géométrie Algébrique, September 1, 2017, Volume 1 - https://doi.org/10.46298/epiga.2017.volume1.2057
Some remarks on regular foliations with numerically trivial canonical classArticle

Authors: Stéphane Druel

    In this article, we first describe codimension two regular foliations with numerically trivial canonical class on complex projective manifolds whose canonical class is not numerically effective. Building on a recent algebraicity criterion for leaves of algebraic foliations, we then address regular foliations of small rank with numerically trivial canonical class on complex projective manifolds whose canonical class is pseudo-effective. Finally, we confirm the generalized Bondal conjecture formulated by Beauville in some special cases.


    Volume: Volume 1
    Published on: September 1, 2017
    Accepted on: May 31, 2017
    Submitted on: June 27, 2017
    Keywords: Mathematics - Algebraic Geometry,37F75
    Funding:
      Source : OpenAIRE Graph
    • Algebraic and Kähler geometry; Funder: European Commission; Code: 670846

    7 Documents citing this article

    Consultation statistics

    This page has been seen 564 times.
    This article's PDF has been downloaded 355 times.